Has anyone had dull cramping that feels like it is the ovaries? Also dull lower back ache, and ache down the front of the thighs? I had my last shot December 16 2017. It comes and goes and is just a dull ache or cramp. I’m thinking about not getting my next shot in March.
Cramping, yes, lower back ache, yes, inside of thighs, no.
It's not impossible to be the Depo causing it, though. It's responsible for a lot of side effects.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2012 • 1 answer
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Updated 16 May 2013 • 1 answer
Updated 12 Dec 2013 • 2 answers
Updated 8 Mar 2017 • 1 answer
Updated 1 day ago • 1 answer